Tax-exempt investors and the asset allocation puzzle
Jack Mintz and
Michael Smart
Journal of Public Economics, 2002, vol. 83, issue 2, 195-215
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-2727(00)00165-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Tax-Exempt Investors and the Asset Allocation Puzzle (2000) 
Working Paper: Tax-exempt investors and the asset allocation puzzle (1998) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:83:y:2002:i:2:p:195-215
Access Statistics for this article
Journal of Public Economics is currently edited by R. Boadway and J. Poterba
More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().